EC headaches and low blood pressure

I had my first EC 3 days ago, developed a headache towards end of treatment which I told the nurse about,  she didn't seem concerned and said to take my normal painkillers co co codamol when home which I did. My headaches haven't improved and are quite bad, painkillers only take the edge off and have tried the rub on balm too. It's like a really worse ever hangover headache, no real nausea as yet as had 3 days anti sickness which have now ended. Temp has lowered to between 35.9 to 36.1 and bp between 106/70 to this morning 115/80  last 3 days. That is low bp for me.  Is this normal for a few days after treatment? Got no real appetite either though got 4 days steroids.  Thankyou

  • Sorrythat no one has rsponded yet. I dont have expereince of EC but have had several types of chemo. Usualy, for me , side effects are worst on days 3 and 4 . Hopefully you are feeling better now, but worth asking your team if what you are expereincing is normal.Dont suffer in silence.

    Good lcuk with future treatments